Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008 (2008), Article ID 564601, 7 pages
http://dx.doi.org/10.1155/2008/564601
Research Article

The Packing Measure of the Trajectory of a One-Dimensional Symmetric Cauchy Process

Department of Mathematics, Abia State University, 440001 Uturu, Nigeria

Received 3 August 2007; Revised 27 May 2008; Accepted 12 August 2008

Academic Editor: Mohsen Pourahmadi

Copyright © 2008 A. C. Okoroafor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. C. Okoroafor, “The Packing Measure of the Trajectory of a One-Dimensional Symmetric Cauchy Process,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 564601, 7 pages, 2008. doi:10.1155/2008/564601